Please use this identifier to cite or link to this item:
Title: External dichotomous noise: The problem of the mean-first-passage time
Author: Sancho, José M.
Keywords: Soroll
Fluctuacions (Física)
Fluctuations (Physics)
Issue Date: 1985
Publisher: The American Physical Society
Abstract: A retarded backward equation for a non-Markovian process induced by dichotomous noise (the random telegraphic signal) is deduced. The mean-first-passage time of this process is exactly obtained. The Gaussian white noise and the white shot noise limits are studied. Explicit physical results in first approximation are evaluated.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1985, vol. 31, núm. 5, p. 3523-3525.
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
367.pdf498.34 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.